MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO T4 HOOD; GOWN, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO T4 HOOD; GOWN, SURGICAL
Catalog Number 0400800000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
It was reported that prior to a surgical procedure at the user facility, foreign material was found in the sterile packaging of the product.There was no patient involvement, no delay, no medical intervention and, no adverse consequences with this event.

Brand Name
T4 HOOD
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7778930
Report Number0001811755-2018-01578
Device Sequence Number1204603
Product Code FYA
UDI-Device Identifier34546540152627
UDI-Public34546540152627
Combination Product (Y/N)N
PMA/510(K) Number
K070078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0400800000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1